This clinical article describes cerebrovascular disease associated with the therapeutic use of drugs. The clinical manifestations of drug-induced cerebrovascular disease are no different from those of cerebrovascular disease due to other causes, except for the link to the suspected drug and possible added adverse effects caused by that drug. The best known and most controversial of these links are hemorrhagic and thromboembolic complications that have been reported in patients on anticoagulant therapy. The only truly preventive measure is the avoidance of drugs suspected or known to be associated with cerebrovascular disease, particularly in patients with other risk factors. The prognosis varies according to the pathology of the drug-induced process. Most cases of vasculitis and vasospasm induced by drugs resolve when the offending medication is discontinued. The approach to management differs from that of cerebrovascular disease resulting from non-iatrogenic causes. For example, a patient with sudden onset of hemiplegia due to a drug is unlikely to have a thrombus occluding one of the main cerebral arteries, and is, thus, unlikely to be a candidate for thrombolytic therapy.